MAUDE Adverse Event Report: EXACTECH, INC. LOGIC TIB INSERT IMPL CRC, SZ 4, 9MM; PROSTHESIS, KNEE, PATELLOFEMOROTIBIAL, SEMI-CONSTRAINED, CEMENTED

EXACTECH, INC. LOGIC TIB INSERT IMPL CRC, SZ 4, 9MM; PROSTHESIS, KNEE, PATELLOFEMOROTIBIAL, SEMI-CONSTRAINED, CEMENTED
Model Number LOGIC TIB INSERT IMPL CRC, SZ 4, 9MM
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Bacterial Infection (1735)
Date of Event 01/22/2022
Type of Reportable Event Serious Injury
Event or Problem Description
As reported, approximately fourteen months post initial right side tka, this (b)(6) male patient had a revision due to infection.Patient had pain and swelling.There was no breakage of the device.There was less than 5 minutes surgical delay/prolongation.No adverse event.Patient was last known to be in stable condition.Rep was unable to obtain x-rays or photos.The device is available for evaluation.
 
Additional Manufacturer Narrative
Concomitant medical products: lgc tibial fit tray cem sz 4f / 4t (cat# 02-012-45-4040 / (b)(4)), logic cr femoral cem, left, sz 4 (cat# 02-010-03-0240 / (b)(4)), three peg patella 35mm (cat# 200-02-35 / (b)(4)), three peg patella 35mm (cat# 200-02-35 / (b)(4)), logic tib insert impl crc, sz 4, 13mm (cat# 02-012-51-4013 / (b)(4)), lgc tibial fit tray cem sz 4f / 4t (cat# 02-012-45-4040 / (b)(4)), logic cr femoral cem, right, sz 4 (cat# 02-010-03-0340 / (b)(4)).Additional information, including the product investigation, will be submitted within 30 days of receipt.
 
Additional Manufacturer Narrative
After further review of additional information received the following sections d9, g3, g6, h2, h3 and h6 have been updated accordingly.(h3) as reported, approximately fourteen months post initial right side tka, this 64 y/o male patient had a revision due to infection.Patient had pain and swelling.There was no breakage of the device.There was less than 5 minutes surgical delay/prolongation.No adverse event.Patient was last known to be in stable condition.Rep was unable to obtain x-rays or photos.The device was returned.No additional information.Based on review of all available information, there is no evidence to suggest that the reported event is related to any design or manufacturing issues.The cause of surgical revision for infection cannot be conclusively determined; however, it is most likely related to the patient¿s underlying condition.These devices are used for treatment not diagnosis.

Brand Name
LOGIC TIB INSERT IMPL CRC, SZ 4, 9MM
Common Device Name
PROSTHESIS, KNEE, PATELLOFEMOROTIBIAL, SEMI-CONSTRAINED, CEMENTED
Manufacturer (Section D)
EXACTECH, INC.
2320 nw 66 court
gainesville FL 32653
Manufacturer (Section G)
EXACTECH, INC.
2320 nw 66 court
gainesville FL 32653
Manufacturer Contact
kate jacobson
2320 nw 66 court
gainesville, FL 32653
3523771140
MDR Report Key13565350
Report Number1038671-2022-00207
Device Sequence Number5947022
Product Code JWH
UDI-Device Identifier10885862230485
UDI-Public10885862230485
Combination Product (Y/N)N
Initial Reporter CountryAS
PMA/510(K) Number
K123342
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2020
Device Explanted Year2022
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 09/07/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model NumberLOGIC TIB INSERT IMPL CRC, SZ 4, 9MM
Device Catalogue Number02-012-51-4009
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 01/31/2022
Supplement Date Received by Manufacturer08/10/2022
Initial Report FDA Received Date02/19/2022
Supplement Report FDA Received Date09/07/2022
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured11/18/2019
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
If action reported to FDA under 21 USC 360i(g), list
FDA-assigned Recall Number or include a statement
Z-0019 THRU 0027-2022
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age64 YR
Patient SexMale